# SDR ASMF200501011

- Difficulty date: January 17, 2005
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N861LF
- Make and model: Doug DC-9-87
- Aircraft serial: 49826
- Aircraft time: 45,782 hours, 28,898 cycles
- Engine: Pwa JT8D219
- System (JASC): 2200 · Auto Flight System
- Part: Computer
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DURING ENGINES STARTING AND GENERATORS SWITCHING  FD AND  SPD FLAGS WERE SHOWN ON LT ADI, LT  FMA AND RT FP WERE INOPERATIVE,  YAW DAMPER WAS OFF AND MACH TRIM INOPERATIVE ANNUNCIATOR LIGHTS CAME ON. AT PLATFORM, BOTH DFGC COMPUTERS WERE RESET TROUGH THEIR CIRCUIT BREAKERS E-8, E-9, E-20 AND E-21 IAW MM 22-01-01. FD TEST WAS PERFORMED , ALL CORRECT.
